A Riesz basis for Bargmann-Fock space related to sampling and interpolation

K. Gröchenig Department of Mathematics, University of Connecticut D. Walnut Department of Mathematical Sciences, George Mason University

TBD mathscidoc:1701.332774

Arkiv for Matematik, 30, (1), 283-295, 1991.4
It is shown that the Bargmann-Fock spaces of entire functions, A^{p}(C),$p$≧1 have a bounded unconditional basis of Wilson type [DJJ] which is closely related to the reproducing kernel. From this is derived a new sampling and interpolation result for these spaces.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 544 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{k.1991a,
  title={A Riesz basis for Bargmann-Fock space related to sampling and interpolation},
  author={K. Gröchenig, and D. Walnut},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203538293239583},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={283-295},
  year={1991},
}
K. Gröchenig, and D. Walnut. A Riesz basis for Bargmann-Fock space related to sampling and interpolation. 1991. Vol. 30. In Arkiv for Matematik. pp.283-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203538293239583.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved